# SDR AU960831

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28R-201
- Engine: Lyc IO360C1C6
- Propeller: Hartzl HCC2YK1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 6741103
- Condition: Broken
- Location: Lg Position Ind
- Component: JE73
- Stage of operation: DE
- Nature of condition: O, P
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR DOWNLOCK MICROSWITCH LEAF ACTUATOR BROKEN
